# SDR IPXA2014052883092

- Difficulty date: April 29, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,219 hours, 6,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960650007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP UPPER SKIN IS CORRODED UNDER STATIC WICK NEAR RIB 27A,  REPAIRED FLAP UPPER SKIN IAW EA 300-5750-01-A5310, I/R AND EO A300-5750-54401-A.
